Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 87, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 11, 2007, 12:01 AM CDT for Hempstead County, Arkansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2007, 12:01 AM CDT (05:01 UTC)
- Expired
- Apr 11, 2007, 1:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Hempstead County, AR
The radar
The Little Rock radar (KLZK), 158 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:45 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 552 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KSHV 110502
SVRSHV
ARC057-110600-
/O.NEW.KSHV.SV.W.0087.070411T0501Z-070411T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 AM CDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS
* UNTIL 100 AM CDT
* AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED 13 MILES NORTHWEST OF BLEVINS AND MOVING
EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF BLEVINS BY 1205 AM CDT
HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN HOWARD COUNTY NEAR
CENTER POINT EARLIER WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
REPEATING...THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE
THUNDERSTORM WARNING FOR...
HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS
UNTIL 100 AM CDT.
LAT...LON 3397 9363 3397 9356 3395 9354 3397 9346
3387 9346 3389 9378 3401 9378 3401 9374
$$
061 follow-up statement
000
WWUS54 KSHV 110519
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 AM CDT WED APR 11 2007
ARC057-110600-
/O.CON.KSHV.SV.W.0087.000000T0000Z-070411T0600Z/
HEMPSTEAD AR-
1218 AM CDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR HEMPSTEAD COUNTY...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES NORTHEAST OF MCCASKILL AND WAS MOVING
EAST AT NEAR 50 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
WEDNESDAY MORNING FOR SOUTHWEST ARKANSAS.
LAT...LON 3397 9363 3396 9358 3395 9354 3395 9345
3387 9346 3388 9366 3397 9365
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:46 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 10, 9:46 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 946 PM CDT TUE APR 10 2007 .DISCUSSION... HAVE MADE ADJUSTMENTS TO THE ZONES TO INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS A LITTLE TO THE SOUTH OF PREVIOUS LOCATIONS AND HAVE ALSO MADE CHANGES TO THE OVERNIGHT LOWS...DEW POINTS...AND WINDS. LOW ALONG THE RED RIVER WILL BE SHIFTING TO THE EAST WHILE UPPER TROUGH MOVES EAST ACROSS THE PLAINS AND NORTH TX. WITH THESE SYSTEMS EXPECT A TRAILING BAND OF SHOWERS AND THUNDERSTORMS TO DEVELOP SOUTH INTO SW AR AND APPROACH NW AND PARTS OF N CENTRAL LA LATER TONIGHT. /06/ && .AVIATION... THIS EVENING...A WARM FRONT EXTENDED FROM SURFACE LOW CENTERED IN NORTH TEXAS NEAR SPS...EASTWARD TO NEAR OSA...THEN SOUTHEAST ALONG OSA-JAS LINE. SKIES HAVE CLEAR WEST OF THE FRONT...BUT A MIXTURE OF IFR/MVFR CIGS CONTINUE EAST OF THE FRONT. FRONT HAS STALLED ITS EASTWARD AS OF MID EVENING...BUT MAY RESUME AN EASTWARD MOVEMENT AS THE SURFACE LOW MOVES EAST NORTHEAST OVERNIGHT. THE CLEARING WEST OF THE FRONT WHICH INCLUDES TYR...GGG...OCH AND LFK MAY BE SHORT LIVED...AS SOUTHERLY WINDS PUMP GULF MOISTURE INTO THE BOUNDARY LAYER. THIS MOISTURE SHOULD LEAD TO FORMATION OF ADDITIONAL IFR CIGS AFTER 06Z WHICH SHOULD REMAIN UNTIL AROUND 12Z. SCATTERED TSTMS ARE POSSIBLE AFTER 06Z...AS A COLD FRONT ENTERS SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. THESE STORMS MAY EFFECT TXK...ELD AND SHV BETWEEN 06 AND 12Z...AND MLU BETWEEN 10 AND 14Z. ISOLATED TSTMS ELSEWHERE BETWEEN 06 AND 14Z. EXPECT SOUTH TO SOUTHEAST WINDS AREA WIDE BETWEEN 06 AND 12Z... MOSTLY IN THE 10 TO 15 KT RANGE. WINDS WILL SHIFT AFTER 12Z TO WESTERLY THEN NORTHWESTERLY AFTER 15Z...INCREASING TO 15 KTS WITH HIGHER GUSTS...CONTINUING THROUGH 22Z. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 59 77 47 77 / 30 10 10 10 MLU 58 76 42 76 / 20 20 10 10 DEQ 50 75 41 75 / 50 10 10 10 TXK 55 75 43 78 / 30 10 10 10 ELD 56 74 41 77 / 30 20 10 10 TYR 56 77 49 79 / 20 10 10 10 GGG 56 76 48 78 / 20 10 10 10 LFK 59 80 53 80 / 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/14
Hazardous weather outlook, Apr 10, 11:52 AM CDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT TUE APR 10 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1152 AM CDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL EXIT THE FOUR STATE REGION TO THE EAST BY LATE AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLD FRONT WILL MOVE THROUGH THE FOUR STATE REGION LATE FRIDAY INTO EARLY SATURDAY...TRIGGERING THUNDERSTORMS ACROSS THE AREA AS IT PASSES. HOWEVER...UNCERTAINTY REMAINS AS TO THE TIMING OF THE FRONTAL PASSAGE AND THE INTENSITY OF THE CONVECTION. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS CONCERNING THIS POTENTIAL WEATHER EVENT FROM THE NATIONAL WEATHER SERVICE IN SHREVEPORT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED THROUGH TONIGHT. 18
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | SHV | Sevier | 53 min |
| Apr 10, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Howard | 56 min |
| Apr 11, 12:22 AM CDT | Severe Thunderstorm Warning | SHV | Nevada | 38 min |
| Apr 11, 12:30 AM CDT | Severe Thunderstorm Warning | SHV | Howard | 45 min |
| Apr 11, 4:16 AM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.